Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 25, 2016, 6:21 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 25, 2016, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2016, 6:21 AM MDT (12:21 UTC)
- In effect from
- Mar 25, 2016, 12:00 PM MDT
- Expired
- Mar 25, 2016, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
118 WWUS85 KABQ 251221 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 621 AM MDT FRI MAR 25 2016 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR ALL OF NORTHEAST AND EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON AND EVENING FOR THE NORTHWEST HIGHLANDS...THE MIDDLE RIO GRANDE VALLEY...SANDIA...MANZANO AND GALLINAS MOUNTAINS AND THE WEST CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .AN UPPER TROUGH WILL SAG INTO SOUTHERN COLORADO FRIDAY...WITH SURFACE LOW PRESSURE DEVELOPING OVER THE TEXAS PANHANDLE. THIS WILL INCREASE WINDS ACROSS NORTHERN AND CENTRAL NEW MEXICO. GUSTY WEST TO NORTHWEST WINDS WILL BE COMBINED WITH HIGH HAINES...AND SUB 10 PERCENT MINIMUM HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON AND EARLY EVENING. A SECOND TROUGH WILL BRING STRONG WINDS TO MAINLY SOUTHERN AREAS SATURDAY. NMZ107-260100- /O.UPG.KABQ.FW.A.0014.160325T1800Z-160326T0100Z/ /O.NEW.KABQ.FW.W.0010.160325T1800Z-160326T0100Z/ /O.NEW.KABQ.FW.A.0015.160326T2000Z-160327T0200Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 621 AM MDT FRI MAR 25 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. * AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW ANY SIGNIFICANT SNOWPACK. CRITICAL CONDITIONS TO DEVELOP AROUND MIDDAY TODAY AND PERSIST THROUGH EARLY THIS EVENING BEFORE DIMINISHING. CRITICAL CONDITIONS TO DEVELOP AGAIN SATURDAY AFTERNOON AND CONTINUE THROUGH EARLY SATURDAY EVENING. * 20 FOOT WINDS...WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 TO 45 MPH FRIDAY AND SATURDAY. * RELATIVE HUMIDITY...RANGING FROM 8 TO 13 PERCENT TODAY 10 TO 18 PERCENT SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-104-108-260100- /O.UPG.KABQ.FW.A.0014.160325T1800Z-160326T0100Z/ /O.NEW.KABQ.FW.W.0010.160325T1800Z-160326T0100Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS-EAST CENTRAL PLAINS- 621 AM MDT FRI MAR 25 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST HIGHLANDS...NORTHEAST PLAINS...AND THE EAST CENTRAL PLAINS. CRITICAL CONDITIONS TO DEVELOP AROUND MIDDAY TODAY AND PERSIST THROUGH EARLY THIS EVENING BEFORE DIMINISHING. * 20 FOOT WINDS...WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...RANGING FROM 8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-260100- /O.NEW.KABQ.FW.A.0015.160326T2000Z-160327T0200Z/ NORTHWEST HIGHLANDS-MIDDLE RIO GRANDE VALLEY- WEST CENTRAL HIGHLANDS- 621 AM MDT FRI MAR 25 2016 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AREA AND TIMING...THE NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS. * 20 FOOT WINDS...WEST TO NORTHWEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 40
1 follow-up statement
744 WWUS85 KABQ 260049 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 649 PM MDT FRI MAR 25 2016 ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON THROUGH EARLY EVENING FOR THE WEST CENTRAL AND NORTHWEST HIGHLANDS...THE MIDDLE RIO GRANDE VALLEY...AND THE SANDIA/MANZANO AND GALLINAS MOUNTAINS AND DUE TO STRONG WINDS AND LOW HUMIDITY... .ANOTHER UPPER TROUGH WILL SAG INTO SOUTHERN COLORADO SATURDAY. THIS WILL STEER THE JET STREAM OVER CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA AND INDUCE STRONG SURFACE WINDS. GUSTY WEST TO NORTHWEST WINDS WILL BE COMBINED WITH HIGH HAINES...AND CRITICALLY LOW MINIMUM HUMIDITIES. NMZ107-261400- /O.EXP.KABQ.FW.W.0010.000000T0000Z-160326T0100Z/ /O.CON.KABQ.FW.A.0015.160326T2000Z-160327T0200Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 649 PM MDT FRI MAR 25 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOWPACK. CRITICAL CONDITIONS TO DEVELOP AGAIN SATURDAY AFTERNOON AND CONTINUE THROUGH EARLY SATURDAY EVENING. * 20 FOOT WINDS...WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 TO 45 MPH SATURDAY. * RELATIVE HUMIDITY...RANGING FROM 8 TO 18 PERCENT SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-104-108-260200- /O.EXP.KABQ.FW.W.0010.000000T0000Z-160326T0100Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS-EAST CENTRAL PLAINS- 649 PM MDT FRI MAR 25 2016 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... SOME LOCALLY CRITICAL FIRE WEATHER CONDITIONS MAY PERSIST FOR ANOTHER HOUR OR TWO ALONG AND EAST OF A LINE FROM CONCHAS TO FORT SUMNER. HOWEVER...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED. SO...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ NMZ105-106-109-261400- /O.CON.KABQ.FW.A.0015.160326T2000Z-160327T0200Z/ NORTHWEST HIGHLANDS-MIDDLE RIO GRANDE VALLEY- WEST CENTRAL HIGHLANDS- 649 PM MDT FRI MAR 25 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AREA AND TIMING...THE NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS. * 20 FOOT WINDS...WEST TO NORTHWEST AT 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * RELATIVE HUMIDITY...7 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 25, 5:44 AM MDT, 37 minutes earlier.
Area forecast discussion, Mar 25, 5:44 AM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT FRI MAR 25 2016 .AVIATION... 12Z TAF CYCLE W AND NW WIND GUSTS IN THE 25 TO 40 KT RANGE WILL BE COMMON FROM MID DAY TODAY UNTIL SUNSET AS AN UPPER LEVEL TROUGH PASSING N OF NM. AN EXCEPTION WILL BE AROUND THE NE...AND THE FAR W AND S FRINGES OF THE FORECAST AREA...WHERE WIND SPEEDS WILL BE LIGHTER BUT STILL GUSTY. A COLD FRONT WILL DROP SOUTHWARD INTO NORTHERN AREAS WITH A WIND SHIFT TO THE N AND NE LATE IN THE DAY...WITH ADDITIONAL SOUTHWARD PROGRESS DURING THE NIGHT. VFR CONDITIONS EXPECTED AT ALL TAF SITES. LOW CLOUDS AROUND 020 WILL BE POSSIBLE IN THE NE LATER TONIGHT...POSSIBLY AT TCC. CONFIDENCE NOT HIGH ENOUGH YET TO PUT IN A LOW CIG AT TCC...BUT HINT AT IT WITH SCT020 STARTING AT 08Z. && .PREV DISCUSSION...325 AM MDT FRI MAR 25 2016... .SYNOPSIS... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF EASTERN NEW MEXICO TODAY DUE TO STRONG WESTERLY WINDS AND LOW HUMIDITY. A FEW SHOWERS AND PERHAPS A THUNDERSTORM IS POSSIBLE NEAR THE COLORADO BORDER LATE THIS AFTERNOON. SATURDAY WILL BE ACTIVE WITH THE POTENTIAL FOR ACCUMULATING SNOW AND BLOWING SNOW ACROSS NORTHEAST NEW MEXICO...AND CRITICAL FIRE WEATHER CONDITIONS ACROSS WEST AND SOUTH CENTRAL NEW MEXICO. QUIETER CONDITIONS ARE EXPECTED FOR SUNDAY...THEN THE WIND MACHINE WILL START TO CRANK UP ON MONDAY AND WILL BE AT FULL POWER BY TUESDAY. MORE CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. && .DISCUSSION... WARMER TEMPERATURES EXPECTED TODAY...ESPECIALLY ACROSS THE EAST. WINDS WILL PICK UP AGAIN AS WELL...WITH BREEZY TO WINDY CONDITIONS EXPECTED AREAWIDE BY AFTERNOON. KCQC MAY TOUCH WIND ADVISORY FOR AN HOUR OR TWO THIS AFTERNOON...BUT WILL NOT ISSUE AN ADVISORY GIVEN SMALL AREAL COVERAGE AND DURATION. LATE THIS AFTERNOON...A BACK DOOR FRONT WILL DROP INTO THE NORTHEAST AS WEAK PERTURBATIONS ALOFT CROSS NORTHERN NM. THIS WILL RESULT IN A FEW SHOWERS NEAR THE COLORADO BORDER LATE THIS AFTN AND EVE. ALSO ADDED ISOLATED THUNDER TO THE GRIDS IN THESE AREAS THIS AFTERNOON AS LIFTED INDICES DROP TO -1C WITH VERY STRONG LAPSE RATES. CERTAINLY COULD SEE SOME ERRATIC AND GUSTY WINDS GIVEN THE EXISTING LOW SFC DEWPOINTS. THE AFOREMENTIONED FRONT WILL SLIDE DOWN THE PLAINS TONIGHT WHICH MAY COOL TEMPS A FEW DEGREES FROM THIS MORNINGS READINGS. HOWEVER...THE STRONGER FRONT IS STILL SET TO ARRIVE ON SATURDAY. SATURDAY LOOKS TO BE QUITE ACTIVE ACROSS NM AS A SHORTWAVE TROUGH DROPS INTO NORTHERN NM AND SLIDES EASTWARD THROUGHOUT THE AFTERNOON AND EVENING. WINDS WILL PICK UP AREAWIDE...FIRST ACROSS WESTERN AND CENTRAL NM WITH STRONG NORTHWEST WINDS...THEN BEHIND A STRONG BACK DOOR COLD FRONT ACROSS NORTHEAST NM. WHILE IT WILL REMAIN DRY ACROSS MUCH OF WESTERN AND SOUTH CENTRAL AREAS...MOISTURE WILL MOVE INTO NE NM WITH THE SYSTEM AND BACK DOOR FRONT. STRONG FRONTOGENESIS AND NORTHERLY UPSLOPE FLOW ONTO THE RATON RIDGE...MAY RESULT IN SOME MODERATE TO HEAVY PRECIPITATION ACROSS FAR NORTHEAST NM. 700MB TEMPS WILL DROP SUBSTANTIALLY...PLENTY COLD ENOUGH FOR SNOW. AREAS NEAR AND JUST EAST OF RATON PASS COULD SEE QUITE A BIT OF SNOW AND BLOWING SNOW...BUT CONFIDENCE IS LESS FOR AREAS FURTHER SOUTH. WILL KEEP WINTER STORM WATCH AS IS FOR NOW. MODELS STILL DO NOT DEPICT MUCH EASTERLY UPSLOPE FLOW TO WARRANT INCLUDING THE EAST SLOPES OF THE SANGRES IN THE WATCH. ADDITIONALLY...THOUGH AREAS SOUTH OF I-40 ARE NOT LIKELY TO SEE MUCH IN THE WAY OF SNOW...GUSTY WINDS SHOULD STILL ARRIVE AS THE FRONT PLOWS THROUGH LATE SATURDAY EVENING. MUCH QUIETER CONDITIONS ARE EXPECTED ON SUNDAY WITH WEAK RIDGING MOVING OVERHEAD. UNDERCUT MAX TEMPS ACROSS THE RATON RIDGE WITH ANTICIPATION OF SNOW ON THE GROUND. BY MONDAY...TEMPERATURES WILL WARM BACK ABOVE NORMAL ALL AREAS WITH THE UPPER LEVEL PATTERN TRANSITIONING TO SOUTHWEST FLOW ALOFT. BREEZY TO WINDY CONDITIONS ARE EXPECTED BY THE AFTERNOON...THOUGH COULD NOT RULE OUT A STRAY SHOWER ACROSS NORTHWEST NM. TUESDAY STILL LOOKS LIKE THE WINDIEST OF THE NEXT SEVERAL AS THE NEXT LARGE STORM SYSTEM SHIFTS INTO UTAH. 700 MB WINDS OF 50KT EXIST TUESDAY AFTERNOON AND EVENING...AND THE POTENTIAL FOR HIGH CLOUDS MOVING INTO EASTERN NM MAY BE THE ONLY THING KEEPING US FROM MIXING THAT HIGH. REGARDLESS...A 993MB SURFACE LOW ACROSS SE CO WILL STILL RESULT IN A VERY WINDY DAY WITH WIND ADVISORIES LIKELY NEEDED AT THE LEAST. MODELS CONTINUE TO STRUGGLE A BIT WITH HOW THE PATTERN WILL EVOLVE MID TO LATE WEEK. LOOKS LIKE WED MAY BE BREEZY TO WINDY...THOUGH A FEW SHOWERS MAY DEVELOP ACROSS THE NORTHWEST. THEN A SYSTEM MOVING ACROSS LATE WEEK MAY BRING SOME MORE SHOWERS TO THE AREA...BUT THEY LOOK TO BE LIGHT AND SPOTTY AT BEST ATTM. 34 && .FIRE WEATHER... ...AREAS OF CRITICAL FIRE WEATHER EXPECTED FRIDAY AND SATURDAY WITH ADDITIONAL CRITICAL AREAS LIKELY MONDAY THROUGH WEDNESDAY OF NEXT WEEK... ACTIVE FIRE WEATHER PATTERN WITH SPRING WINDS IN FULL GEAR MUCH OF THE TIME THROUGH THE MIDDLE OF NEXT WEEK. ONLY SUNDAY AND LATE NEXT WEEK LOOK LIKE THEY WILL ESCAPE CRITICAL FIRE WEATHER CONDITIONS. A WEAK DISTURBANCE ALOFT WILL SLIDE SOUTHEAST TOWARD THE NM AND CO BORDER TODAY...PRODUCING STRONGER WINDS ALOFT WHILE A SURFACE LOW DEEPENS OVER NORTHEAST NM. DEEP MIXING WILL ENSUE AS TEMPERATURES REBOUND TOWARD NORMAL. ALL THESE INGREDIENTS WILL YIELD BREEZY TO WINDY CONDITIONS OVER A LARGE SWATH OF THE FORECAST AREA THIS AFTERNOON. WE WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING TODAY FOR OUR FOUR EASTERN ZONES. SOME CRITICAL CONDITIONS WILL BE MET FOR A COUPLE HOURS FROM THE MIDDLE RIO GRANDE VALLEY NORTHWESTWARD TO SAN JUAN COUNTY...BUT HAINES INDICES ARE PROGGED TO BE LOWER IN THE 3 TO 4 RANGE. HIGH TEMPERATURES WILL ALSO BE NEAR TO A LITTLE BELOW NORMAL. FAIR TO GOOD RH RECOVERIES TONIGHT EXCEPT EXCELLENT IN THE NORTHEAST AS A BACK DOOR COLD FRONT SLIPS INTO THIS AREA. A STRONGER DISTURBANCE WILL QUICKLY FOLLOW SATURDAY ALONG WITH ANOTHER MORE POTENT BACK DOOR FRONT. GUSTY NORTH WINDS WILL FOLLOW THE FRONT ACROSS THE EASTERN PLAINS DURING THE DAY. ELSEWHERE IT WILL BE BREEZY TO WINDY WITH WEST TO NORTHWEST WINDS. SOME MIXED SIGNALS ON THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS SATURDAY. RH AND WINDS WILL MEET THE CRITERIA OVER ZONES 5...6...7 AND 9. HAINES VALUES THOUGH WILL BE MOSTLY LOW TO MODERATE WHILE HIGH TEMPERATURES STRUGGLE TO REMAIN CLOSE TO NORMAL. WE HAVE JUST ENOUGH CONFIDENCE TO GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR THESE FOUR ZONES FROM EARLY SATURDAY AFTERNOON INTO THE EARLY EVENING. MEANWHILE WINTRY PRECIPITATION RETURNS TO NM WITH LIGHT TO MODERATE SNOW ACCUMULATIONS OVER THE NORTHERN MOUNTAINS AND NORTHEAST. IT WILL BE COOLER WITH BELOW NORMAL HIGHS OVER NORTHERN AND CENTRAL AREAS OF THE FORECAST AREAS...ESPECIALLY IN THE NORTHEAST. THE WEATHER RETURNS TO A WINDIER AND MILDER PATTERN NEXT MONDAY INTO TUESDAY AS A DEEP TROUGH OVER THE PACIFIC NORTHWEST DEEPENS INTO A CLOSED LOW OVER UTAH BY TUESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY OVER THE EAST ON MONDAY AND TUESDAY...JOINED BY THE MIDDLE RIO GRANDE VALLEY TUESDAY. LIGHT PRECIPITATION OVER THE NORTHERN MOUNTAINS TUESDAY WILL SPREAD TO THE WESTERN HIGH TERRAIN WEDNESDAY. MODELS DIFFER ON THE TRACK OF THE STORM WEDNESDAY WITH THE GFS AND CANADIAN EJECTING THE LOW NORTHEAST...WHILE THE ECMWF KEEPS IT PARKED OVER UT. THE LONG RANGE MODELS DO AGREE THAT SOME HANG BACK ENERGY DEVELOPS ANOTHER TROUGH OVER CA AND AZ THURSDAY WHICH CROSSES NM THURSDAY NIGHT INTO FRIDAY. A SURFACE COLD FRONT WILL BRING A DOSE OF CHILLY AIR TO THE FORECAST AREA FOR THE END OF THE WEEK ALONG WITH A DECENT SHOT AT SOME PRECIPITATION THAT WILL FAVOR THE NORTHERN MOUNTAINS. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES... NMZ105>107-109. RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ103-104-107-108. WINTER STORM WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT FOR THE FOLLOWING ZONES... NMZ513-527-528-530. &&
Hazardous weather outlook, Mar 25, 4:00 AM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 AM MDT FRI MAR 25 2016 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 400 AM MDT FRI MAR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT BETWEEN NOON AND 7 PM FOR THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON SATURDAY... THOUGH THIS TIME ACROSS THE WEST CENTRAL HIGHLANDS...LOWER RIO GRANDE VALLEY AND PORTIONS OF THE SANDIA...MANZANO AND GALLINAS MOUNTAINS. MEANWHILE...SNOW AND BLOWING SNOW WILL RETURN TO NORTHEAST NEW MEXICO SATURDAY AND SATURDAY NIGHT. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE ALONG THE COLORADO BORDER ESPECIALLY NEAR AND JUST EAST OF RATON PASS. SNOWFLAKES WILL BE POSSIBLE AS FAR SOUTH AS INTERSTATE 40 NEAR THE TEXAS BORDER...THOUGH ACCUMULATIONS WILL NOT BE SIGNIFICANT. CRITICAL FIRE WEATHER CONDITIONS LOOK TO RETURN FOR PORTIONS OF THE AREA MONDAY...TUESDAY AND WEDNESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 6:21 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 24 hr |
| Mar 25, 3:27 PM MDT | Winter Storm Warning | ABQ | 31 hr | |
| Mar 25, 3:27 PM MDT | Winter Weather Advisory | ABQ | 31 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.